# SDR SIMA20151002018

- Difficulty date: October 2, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,231 hours, 24,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RIVET ON FRAME 75, BETWEEN STRINGERS 2L-3L.  REPAIRED AFT FUSELAGE FRAME 75, SKIN CRACKED ABOVE STRINGER 2L IAW ERS-EM-53MR-1747.  SEE TASKS & WIPS FOR DETAILS.
